# SDR AALA202402052401

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,789 hours, 17,126 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Condition: Inoperative
- Location: Lt Wg Fuel Tank
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT WITH 3800 LBS OF FUEL IN TANK NUMBER 1 LOW PRESSURE AFT PUMP LIGHT ILLUMINATED. REMOVE AND REPLACED NUMBER 1 AFT FUEL PUMP, OPERTIOBNAL CHECK GOOD. PER AMM 28-22-41.
